# SDR CALA2022112103174

- Difficulty date: November 18, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N62895
- Make and model: Boeing 737-900ER
- Aircraft serial: 62769
- Aircraft time: 19,106 hours, 7,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 423877
- Condition: Inoperative
- Location: M1675
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY POWER PACK, M1675, FAILS EMERGENCY LIGHTING OPERATIONA L TEST (REF AAR NR 99950703)
